# SDR 08FDEA03456

- Difficulty date: August 16, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65271955
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR COMPARTMENT LT BRACKET FOR FIRE LOOP SUPPORT IS CRACKED AT BULKHEAD STA 1183 NEAR FLOOR LEVEL.  REMOVED OLD BRACKET REF SRM 51-30-02 P 1-7, IDENTIFIED MATERIALS REF DWR 65-27195 FRAME 1 SHEET 3 REV E ALSO A-TAG NR A03329.  FABRICATED NEW BRACKET REF DWR 65-27195 PAGE 1.  TREATED AND PRIMED BRACKET REF SRM 51-10-2 PG 1-27.  INSTALLED BRACKET REF SRM 51-30-02 PG 1-7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
